# SDR FDEA201608122882

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 79,457 hours, 18,232 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Indication Sys
- Condition: False Activation
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYD 1 FAIL, LEVEL 2 ALERT RT AFTER T/O, IND 23L.  REF TO QRH.  RAISED GEAR, SLATS CLIMBED TO 230.  DECLARED EMERGENCY.  PLANNED FOR FLAPS 35/EXT  LAND.  ALERT CAME ON AFTER GEAR RAISED, PRIOR TO FLAP RETRACTION.  REPLACED NR 1 HYD RESEVOIR QTY INDICATION ARM, BOLT, AND  NUT REF SMP AND MM 29-12-01-4-0 AND 29-32-02-2.  OPS CHECKED SYS AND PERFORMED HSC RTS AND SYS PRESSURE TEST, ALL TESTS PASSED.
